# SDR SIMA20191105004

- Difficulty date: November 5, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N282NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000810
- Aircraft time: 816 hours, 518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EMERGENCY LIGHT INOP.-C/A-REMOVED AND REPLACED EMERGINCY LIGHT POWER UNIT #3 IAW AMM 33-50-01 OPS CHECK GOOD IAW AMM 33-50-01.
